# SDR COEA2016100601797

- Difficulty date: October 6, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N797FE
- Make and model: Cessna 208B
- Aircraft serial: 0042
- Aircraft time: 15,814 hours, 17,108 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A114A
- Part serial: PCE19327
- Condition: Shutdown
- Part time: 9,808 hours, 10,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 7778 GUP - ABQ:  WHILE IN CRUISE AT 15000FT, THE AIRCRAFT HAD AN UN-COMMANDED ENGINE SHUTDOWN.  THE PILOT DECLARED AN EMERGENCY AND LANDED SUCCESSFULLY INTO GNT.  MAINTENANCE WILL BE REPLACING THE ENGINE.
